Local cohomology and -affinity in positive characteristic
[Cohomologie locale et -affinité en caractéristique positive]
[Cohomologie locale et -affinité en caractéristique positive]
Comptes Rendus. Mathématique, Tome 335 (2002) no. 12, pp. 993-996
Cet article a éte moissonné depuis la source Numdam
We give an example of a -module on a Grassmann variety in positive characteristic with non-vanishing first cohomology group. This is a counterexample to -affinity and the Beilinson–Bernstein equivalence for flag manifolds in positive characteristic.
On donne un exemple d'un -module sur une variété grassmannienne en caractéristique positive avec premier groupe de cohomologie non nul. On obtient ainsi un contre-exemple à la -affinité et à équivalence de Beilinson–Bernstein pour les variétés des drapeaux en caractéristique positive.
Reçu le :
Accepté le :
Publié le :
DOI :
10.1016/S1631-073X(02)02616-X
Accepté le :
Publié le :
Affiliations des auteurs :
Kashiwara, Masaki 1 ; Lauritzen, Niels 2
@article{CRMATH_2002__335_12_993_0,
author = {Kashiwara, Masaki and Lauritzen, Niels},
title = {Local cohomology and $ \mathcal{D}$-affinity in positive characteristic},
journal = {Comptes Rendus. Math\'ematique},
pages = {993--996},
year = {2002},
publisher = {Elsevier},
volume = {335},
number = {12},
doi = {10.1016/S1631-073X(02)02616-X},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1016/S1631-073X(02)02616-X/}
}
TY - JOUR
AU - Kashiwara, Masaki
AU - Lauritzen, Niels
TI - Local cohomology and $ \mathcal{D}$-affinity in positive characteristic
JO - Comptes Rendus. Mathématique
PY - 2002
SP - 993
EP - 996
VL - 335
IS - 12
PB - Elsevier
UR - http://geodesic.mathdoc.fr/articles/10.1016/S1631-073X(02)02616-X/
DO - 10.1016/S1631-073X(02)02616-X
LA - en
ID - CRMATH_2002__335_12_993_0
ER -
%0 Journal Article
%A Kashiwara, Masaki
%A Lauritzen, Niels
%T Local cohomology and $ \mathcal{D}$-affinity in positive characteristic
%J Comptes Rendus. Mathématique
%D 2002
%P 993-996
%V 335
%N 12
%I Elsevier
%U http://geodesic.mathdoc.fr/articles/10.1016/S1631-073X(02)02616-X/
%R 10.1016/S1631-073X(02)02616-X
%G en
%F CRMATH_2002__335_12_993_0
Kashiwara, Masaki; Lauritzen, Niels. Local cohomology and $ \mathcal{D}$-affinity in positive characteristic. Comptes Rendus. Mathématique, Tome 335 (2002) no. 12, pp. 993-996. doi: 10.1016/S1631-073X(02)02616-X
Cité par Sources :